File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: ROBUST STABILITY: PARAMETER-DEPENDENT PERTURBATIONS.

TitleROBUST STABILITY: PARAMETER-DEPENDENT PERTURBATIONS.
Authors
Issue Date1983
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 1983, v. 38 n. 1, p. 87-105 How to Cite?
AbstractConditions for a system to be robustly stable with respect to a set of perturbations, parametrized by possibly uncertain parameters, are given in terms of some 'worst-case' estimates of the perturbations. Making use of the Hadamard product of matrices, a new way of formulating perturbations is introduced. The advantage of representing the perturbations in this way is that the magnitude structure of the system can be taken into robustness considerations.
Persistent Identifierhttp://hdl.handle.net/10722/154821
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.date.accessioned2012-08-08T08:30:48Z-
dc.date.available2012-08-08T08:30:48Z-
dc.date.issued1983en_US
dc.identifier.citationInternational Journal Of Control, 1983, v. 38 n. 1, p. 87-105en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/154821-
dc.description.abstractConditions for a system to be robustly stable with respect to a set of perturbations, parametrized by possibly uncertain parameters, are given in terms of some 'worst-case' estimates of the perturbations. Making use of the Hadamard product of matrices, a new way of formulating perturbations is introduced. The advantage of representing the perturbations in this way is that the magnitude structure of the system can be taken into robustness considerations.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleROBUST STABILITY: PARAMETER-DEPENDENT PERTURBATIONS.en_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0020782447en_US
dc.identifier.volume38en_US
dc.identifier.issue1en_US
dc.identifier.spage87en_US
dc.identifier.epage105en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats